# SDR CA190515003

- Difficulty date: May 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKE-OFF THE CREW REPORTED `FLAPS FAIL` MESSAGE APPEARED ON EICAS AND THE FLAPS COULD NOT BE RETRACTED. AN ATB WAS INITIATED AND UNEVENTFUL LANDING PERFORMED WITH THE FLAPS STUCK IN 20 DEG POSITION. NO EMERGENCY DECLARED. GROUND INSPECTION REVEALED TWO FAULTY NEWLY INSTALLED FLAP ACTUATORS. PARTS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC# 20190515003)
